This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Priapism Associated With Polypharmacy

Anca Seger and J. Steven Lamberti

Published: February 2, 2001

Article Abstract

Letter to the Editor

Sir: Priapism is sustained and painful erection that may be seen as an adverse effect of atypical antipsychotics, including risperidone and olanzapine. Although it is relatively rare, its incidence may be increased through polypharmacy. We report the case of a 37-year-old man who developed priapism during concomitant administration of risperidone, olanzapine, and fluvoxamine.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 62

Quick Links: Schizophrenia and Schizoaffective Disorders , Side Effects

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...